Canonaco, Alberto; Ornaghi, Mattia; Stellari, Paolo

Localizations of the Category of \(A_\infty\) Categories and Internal Homs

Doc. Math. 24, 2463-2492 (2019)
DOI: 10.25537/dm.2019v24.2463-2492
Communicated by Henning Krause

Summary

We prove that the localizations of the categories of dg categories, of cohomologically unital and strictly unital \(A_\infty\) categories with respect to the corresponding classes of quasi-equivalences are all equivalent. Moreover we show that the last two localizations are equivalent to the corresponding quotients by the relation of being isomorphic in the cohomology of the \(A_\infty\) category of \(A_\infty\) functors. As an application we give a complete proof of a claim by Kontsevich stating that the category of internal Homs for two dg categories can be described as the category of strictly unital \(A_\infty\) functors between them.

Mathematics Subject Classification

18D20, 18E35, 18G55, 57T30

Keywords/Phrases

dg categories, \(A_\infty\) categories

References

  • 1. Y. Bespalov, V. Lyubashenko, O. Manzyuk, Pretriangulated \(A_\infty \)-categories, Proceedings of Institute of Mathematics of NAS of Ukraine, Mathematics and its Applications 76, Kiev, 2008, 599 pp. zbl 1199.18001; MR2513383.
  • 2. A. Bondal, M. Larsen, V. Lunts, Grothendieck ring of pretriangulated categories, Int. Math. Res. Not. 29 (2004), 1461-1495. DOI 10.1155/S1073792804140385; zbl 1079.18008; MR2051435; arxiv math/0401009.
  • 3. A. Canonaco, P. Stellari, A tour about existence and uniqueness of dg enhancements and lifts, J. Geom. Phys. 122 (2017), 28-52. DOI 10.1016/j.geomphys.2016.11.030; zbl 1399.14007; MR3713870; arxiv 1605.00490.
  • 4. A. Canonaco, P. Stellari, Internal Homs via extensions of dg functors, Adv. Math. 277 (2015), 100-123. DOI 10.1016/j.aim.2015.03.004; zbl 1355.14012; MR3336084; arxiv 1312.5619.
  • 5. A. Canonaco, P. Stellari, Uniqueness of dg enhancements for the derived category of a Grothendieck category, J. Eur. Math. Soc. 20 (2018), 2607-2641. DOI 10.4171/JEMS/820; zbl 06965900; MR3861804; arxiv 1507.05509.
  • 6. V. Drinfeld, DG quotients of DG categories, J. Algebra 272 (2004), 643-691. DOI 10.1016/j.jalgebra.2003.05.001; zbl 1064.18009; MR2028075; arxiv math/0210114.
  • 7. G. Faonte, \(A_\infty \)-functors and the homotopy theory of dg categories, J. Noncommut. Geom. 11 (2017), 957-1000. DOI 10.4171/JNCG/11-3-6; zbl 1390.18034; MR3713010; arxiv 1412.1255.
  • 8. F. Genovese, The uniqueness problem of dg-lifts and Fourier-Mukai kernels, J. London Math. Soc. 94 (2016), 617-638. DOI 10.1112/jlms/jdw052; zbl 1359.14016; MR3556457; arxiv 1510.03759.
  • 9. V. Hinich, Homological algebra of homotopy algebras, Comm. Algebra 25 (1997), 3291-3323. DOI 10.1080/00927879708826055; zbl 0894.18008; MR1465117; arxiv q-alg/9702015.
  • 10. M. Hovey, Model categories, Mathematical Surveys and Monographs 63, American Mathematical Society, Providence (1999). zbl 0909.55001; MR1650134.
  • 11. B. Keller, A-infinity algebras, modules and functor categories, In: Trends in representation theory of algebras and related topics, 67-93, Contemp. Math. 406 (2006). zbl 1121.18008; MR2258042; arxiv math/0510508.
  • 12. B. Keller, On differential graded categories, International Congress of Mathematicians. Vol. II, Eur. Math. Soc., Zürich (2006), 151-190. zbl 1140.18008; MR2275593; arxiv math/0601185.
  • 13. M. Kontsevich, Homological algebra of Mirror Symmetry, in: Proceedings of the International Congress of Mathematicians (Zurich, 1994, ed. S.D. Chatterji), Birkhäuser, Basel (1995), 120-139. zbl 0846.53021; MR1403918; arxiv alg-geom/9411018.
  • 14. K. Lefèvre-Hasegawa, Sur les \(A_{\infty}\)-catégories. arxiv math/0310337.
  • 15. J.-L. Loday, B. Vallette, Algebraic operads, Grundlehren der Mathematischen Wissenschaften 346, Springer, Heidelberg, 2012. DOI 10.1007/978-3-642-30362-3; zbl 1260.18001; MR2954392.
  • 16. V. Lunts, D. Orlov, Uniqueness of enhancements for triangulated categories, J. Amer. Math. Soc. 23 (2010), 853-908. DOI 10.1090/S0894-0347-10-00664-8; zbl 1197.14014; MR2629991; arxiv 0908.4187.
  • 17. V. Lunts, O.M. Schnürer, New enhancements of derived categories of coherent sheaves and applications, J. Algebra 446 (2016), 203-274. DOI 10.1016/j.jalgebra.2015.09.017; zbl 1386.14076; MR3421093; arxiv 1406.7559.
  • 18. S. Mac Lane, Categories for the Working Mathematician, second edition, G.T.M. 5, Springer-Verlag (1998). zbl 0906.18001; MR1712872.
  • 19. O. Manzyuk, \(A_\infty\) bimodules and Serre \(A_\infty\) functors, Ph.D. Thesis, Kaiserslautern (2007).
  • 20. M. Ornaghi, Comparison results about dg categories, \(A_\infty\) categories, stable \(\infty \)-categories and noncommutative motives, Ph.D. Thesis, Milano (2018).
  • 21. P. Seidel, Fukaya categories and Picard-Lefschetz theory, Zurich Lectures in Advanced Mathematics. European Mathematical Society (EMS), Zürich, 2008. DOI 10.4171/063; zbl 1159.53001; MR2441780.
  • 22. G. Tabuada, Une structure de catégorie de modèles de Quillen sur la catégorie des dg-catégories, C. R. Math. Acad. Sci. Paris, 340 (2005), 15-19. DOI 10.1016/j.crma.2004.11.007; zbl 1060.18010; MR2112034; arxiv 0801.4524.
  • 23. B. Toën, The homotopy theory of dg-categories and derived Morita theory, Invent. Math. 167 (2007), 615-667. DOI 10.1007/s00222-006-0025-y; zbl 1118.18010; MR2276263; arxiv math/0408337.

Affiliation

Canonaco, Alberto
Universita degli Studi di Pavia, Dipartimento di Matematica ``F. Casorati'', Via Ferrata 5, Pavia 27100, Italy
Ornaghi, Mattia
Ben Gurion University, Department of Mathematics, Be'er Sheva 84105, Israel
Stellari, Paolo
Dipartimento di Matematica ``F. Enriques'', Universita degli Studi di Milano, Via Cesare Saldini 50, 20133 Milano, Italy

Downloads